two days ago, i slept all day and had a headache. i thought i was just tired. then the next day, i felt weak, achy all over and at times felt dizzy when i got up. what in the world is going on? because i’m on psych-meds and also pre-diabetes meds, i can’t tell what medicine is causing what or if i’m sick! to make matters more annoying than anything else, this morning, the third day of being dragged down by physical ailments, my back started to hurt again.
my psychiatrist wanted me to decrease dose of wellbutrin (my primary antidepressant) to see decrease in dose of wellbutrin would make me less anxious. so i took smaller dose for couple days. then when i was in bed for the second day and feeling dizzy, i took the pill i skipped to make up the normal dose of wellbutrin just in case what i was experiencing was due to withdrawal symptoms of wellbutrin. i was getting nauseous too but the redsox game last night went on for over four hours and i kept myself distracted by watching the redsox lose a game they should have won!!!
so am i sick? am i taking too much pre-diabetic meds? my doctor seems to think lowering hemoglobin A1c will keep diabetes away. but i just read some blogs that stated that lowering hemoglobin A1c with medication might come at the cost of increased rate of death if tight control of hemoglobin A1c with medicine causes hypoglycemia while patient is driving or doing other kinds of activity where alertness is matter of life and death.
sigh. hello, i’m still in my thirties. just as i’m coming out of depression, did i really need to be dealt pre-diabetes!!! ok the lack of exercise and poor diet might have contributed and i would take full responsibility except when you’re depressed, you don’t really care what happens to your life, you know???